MAUDE Adverse Event Report: IMMUCOR GTI DIAGNOSTICS, INC. LIFECODES HLA-DRB1 SSO TYPING KIT

IMMUCOR GTI DIAGNOSTICS, INC. LIFECODES HLA-DRB1 SSO TYPING KIT
Catalog Number 628923
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/19/2018
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2018 customer called in with complaint number (b)(4) to report failure for probes 007 and 008 for samples tested with lifecodes hla-drb1 sso typing kit.They report that in a single batch of 48 samples tested with dr1 sso typing kit (lot #04226a) probes 007 and 008 were negative for all samples.Tech support has contacted the distributor several times as of today with no response since june 1 when complaint was made.

Brand Name
LIFECODES HLA-DRB1 SSO TYPING KIT
Common Device Name
HLA-DRB1 SSO TYPING KIT
Manufacturer (Section D)
IMMUCOR GTI DIAGNOSTICS, INC.
20925 crossroads circle
waukesha WI 53186
MDR Report Key7650576
Report Number2183608-2018-00025
Device Sequence Number19441907
Product Code MZI
UDI-Device Identifier10888234400066
UDI-Public10888234400066
Combination Product (Y/N)N
PMA/510(K) Number
BK130075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date03/31/2018
Device Catalogue Number628923
Device Lot Number04226A
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2018
Initial Report FDA Received Date06/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1